# SDR SWAA2022020858731

- Difficulty date: January 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221BF HAS BROKEN AFT O/B TANG AND MISSING INSERTS ; / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FORWARD CABIN FLOOR PANEL 221BF WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-21L ITEM 95.; [02] PART REPLACED. JOB COMPLETE. REF SRM 51-10-02-0G-0.
